# SDR TWAA9912902

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 341.5-425.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND APPROX 200 RIVETS WITH STAGE 2 CORROSION ON TOP OF THE LEFT WING UNDER THE ICE DETECTION STRIPE, STA 341.5 THRU 425.5.  *S/D*  CORROSION WAS REMOVED BY BLENDING PER SRM 57-30-1 FIG 6, AT A 10:1 REMOVAL RATIO.  ALL BLEND OUT AREAS WERE MEASURED AND INFORMATION GIVEN TO BOEING ENGINEERING.  A BOEING TEAM ACCOMPLISHED FASTENER REMOVAL AND INSTALLATION OF 120 FASTENERS WITH MATERIAL REMOVED GREATER THAN 0.020 INCHES.  THE DAMAGED BACR15FH8* RIVETS WERE REPLACED WITH BACB30NY8K*Y HI-LOKS.  TWA MAINTENANCE RESTORED THE AREA TO THE ORIGINAL PROTECTIVE FINISH PER SRM 57-30-1, FIGURE 6.
